"Clomipramine, Tryptophan and Lithium in Combination for Resistant Endogenous Depression: Seven Case Studies" - August 1987 | A. S. Hale (a1), A. W. Procter (a2) and P. K. Bridges (a3)By Skeletor
Unquestionably an extreme combination, but it seems to exhibit powerful antidepressant effects. Clomipramine on its own is regarded by many as maybe the most powerful non-MAOI antidepressant, at least in clinical practice and inpatient care, although the side effects can be quite rough, but combined with Tryptophan and Lithium it seems to be further boosted in its effect size and response rate.
Maybe worth trying before hopping on ECT / MAOIs...
One has to be careful because it is a small sample case "study", but nonetheless quite interesting to read. I encourage all those who have a view or experience to share it with us, regarding the aforementioned medications and especially the combination. Greetings!
What are the overall best (atypical) antipsychotics for Depression, Anxiety, Agitation, OCD, Bipolar...?By Adolf
"Best" as in being effective with fewer side effects. Which ones were the best for you? Which ones did you take? What condition(s) did you treat? What side effects did you get? How did the antipsychotics compare to "conventional" antidepressants?
Can antipsychotics be an alternative to "conventional" antidepressants? What are the risks? What are the benefits? Do they make you a tomato with time? Psychiatrists prescribe them more often in recent times, it seems.
Doctor has me on
200mg Lamictal [100mg bid]
750 mg Depakote [250mg tid]
When I when to the pharmacy, they said there was a RED ALERT. I know that Depakote decreases the clearance of Lamictal, my question is by how much? Anyone know? Does the dosage of Depakote matter? Like if I went to 1000mg of Depakote would that increase my Lamictal level even more?
Forgot to take Lamictal yesterday (I took my other meds). Holy Hell, I took my dose today (on schedule) and I STILL feel awful!! I've only been on 100mg....I thought Lamictal had a super-long half-life? Yesterday went like this:
10am - up, had breakfast
11am – slight Brain “swishes” started (was out the entire day)
12pm – Stronger Brain zaps start
1:30pm – Lunch (meat, salad/veg)
2:30pm – Sudden extreme exhaustion
4pm - more brain zaps => ZAP ZAP ZAP! 🤯
7pm - Irritability starts
11pm – Tea, bedtime, could not fall asleep (I haven't had insomnia in 2+ years)
...Night sweats…Restless legs.....
12am – Ruminations, feel weepy
..Insomnia ensues…(Toss & turn, sweaty/achey all night)
It's now 12pm,and I am STILL having brain zaps! I worry I’ll never be able ever taper, switch from, or withdraw from this med. You probably think well, with MI, WHY would you ever go off it? For me, longterm, these meds are band-aids. There is always a price. Ok, maybe great at preventing acute/severe depression, but as a result, they rob me of any spark, joy, elation, happiness, libido, sexual sensation/response, feelings of reward, love.... This disturbs me. I used to know what positive emotions felt like…
So I’m stable, existing.....but still lacking will or any interest in living....
I fucking hate how ugly I am.
I have naturally curly and wavy hair like that girl on Peanuts. It's really messy and whenever I try to comb it always goes back to the way it was as if I've never combed in the first place with 3 minutes. Everyone at school makes fun of me by calling me a "crackhead" and a homeless person because of my hairstyle.
I am also morbidly obese, weighing 237 pounds. I hate how fat I am and I used to wear jackets all the time even in the summer to try to hide my fat. I also try to hold my breath to be temporarily skinnier. I trying to lose weight but it's impossible as I don't have access to any gyms especially since I'm only 16 and I'm not really the well off type.
I also eat a shitton and I'm really impulsive about it. I'll try to commit to eating less and healthy but 5 seconds later I've downed a whole tub of ice cream and I've only realized it when it's too late and I feel guilt.
I've contemplated starving myself as a result to lose weight.
Is anyone else going through similar stuff? Anyone have any advice?